# SDR IPXA2020070357257

- Difficulty date: May 28, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: AKC75051
- Condition: Punctured
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C EXTENDED TAILCONE HAS PUNCTURED THROUGH THE RT Z-FRAME.  REPAIRED EXTENDED TAILCONE RT Z-FRAME IAW EA 011-5300-1-A8334 REV IR AND EO MD11-5350-77041-A.  (MINOR)
